Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prolonged periods. Taking norethisterone tablets, heavy bleeding with clots. Hysterscopy advised. Is it required?

Hi I m 36 with no kids, I have had prolonged periods with a lot of clots for 4 months until I recently saw a gynaecologist , she put me on norethisterone tablets that I took for 3 weeks to stop the bleeding , and said I might need to have a hysterscopy. After finished the tablets, I had a painful heavy bleed with clots. The period stopped last week. I ve been suffering with heavy periods most of my life. I was taking the pill for some years, until last year I decided to come of it. As the periods have been fine until this year. I ve had a 2nd scan just last week said it looked all fine. I m due to see the dr again end of this month, Would I still need to go have the hysterscopy?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Hysteroscopy is a diagnostic test for irregular uterine bleeding when the cause is not detected on an ultrasound scan. It is better to have a hysteroscopy and endometrial biopsy to detect the exact cause so that an early treatment can be started.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor